# SDR SIMA20190304002

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 7,598 hours, 5,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701013
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 DENT AT AFT JACK POINT BETWEEN FRAME 92-92. C/A-PERFORMED PERMANENT REPAIR OF DENT AT AFT JACK POINT BETWEEN FRAME 92-93 IAW ERS-EJ-53MR-3681.
